Translator Disclaimer
December 2016 Remarks on $r$-planes in Complete Intersections
Chikashi MIYAZAKI
Tokyo J. Math. 39(2): 459-467 (December 2016). DOI: 10.3836/tjm/1459367269

Abstract

This paper investigates the families of smooth complete intersections containing $r$-planes in projective spaces. We are going in a primitive way to shed some light on a point and an $r$-plane containing the point in a complete intersection from the viewpoint of projective geometry.

Citation

Download Citation

Chikashi MIYAZAKI. "Remarks on $r$-planes in Complete Intersections." Tokyo J. Math. 39 (2) 459 - 467, December 2016. https://doi.org/10.3836/tjm/1459367269

Information

Published: December 2016
First available in Project Euclid: 30 March 2016

zbMATH: 1372.14003
MathSciNet: MR3599503
Digital Object Identifier: 10.3836/tjm/1459367269

Subjects:
Primary: 14C05
Secondary: 14M10

Rights: Copyright © 2016 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.39 • No. 2 • December 2016
Back to Top